Getting Pregnant <
Trying to conceive
10/10/2016 at 12:42
I'm really confused here and need some help. I went off the pill mid-pack( didn't now I should wait till the end) after using it for a couple of months. I had discharge bleeding for 7 days after two days and have been BDing with hubby on and off ever since. problem is if I count the discharge as AF then I am CD 34 with no pms symptoms or AF except for sore breasts. I usually had 28 day long cycles which makes me 6 days late. also ive been getting BFNs .. does anyone know what's going on?
Thanks in advance :)
10/10/2016 at 18:27
I did something similar to you back in Feb - I came off the pack halfway through the month (combined pill though). I had a small bleed about 4 or 5 days later but then my first proper AF didn't show for 50 days after that. I think it's normal to take a while for your cycles to get back to normal after you come off the pill, even if you wait until the end of the pack. The first time I came off about 10 years ago, I was waiting 4 months for an AF but I think that long IS quite unusual.
Obviously a BFP first cycle off the pill is possible! But if I were you, I would expect to get some weird symptoms regardless. In my first month off the pill I had cramping, sore boobs, nausea, headaches, dizziness etc etc. I got my BFP in the second cycle but even that cycle was odd as I didn't ovulate until day 35 or so, meaning it would have been 50 days again had I not conceived.
Sorry for the essay and hope it helps!
10/10/2016 at 19:50
Thank you so much for sharing that. I guess I was expecting a shorter cycle because I was on microgynon just two months.
Wish u the best with ur bundle of joy :)
10/10/2016 at 20:32
I remember someone saying it doesn't really make any difference how long you're on the pill. It can still take a while!
Good luck anyway - hopefully it won't take long for you.
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.